# SDR WX0A2021122973912

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 54,263 hours, 33,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FA'S REPORT THAT THE EMERG EXIT LIGHTS ARE ON DURING TAXI OUT. / UPON RESEARCH  SYSTEM OPERATES NORMAL IAW AMM 33-51-00 PB 201 STEP 6 OPERATIONS IN ""DISCRIPTION AND OPERATION"" NO FAULTS FOUND"
